# SDR KCS2008F00004

- Difficulty date: July 20, 2008
- Submitted: August 5, 2008
- Operation: Air carrier
- Aircraft: N703CK
- Make and model: Boeing 747 212B
- Aircraft serial: 21939
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 401767
- Condition: Fumes
- Location: Master
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE AND FUMES IN COCKPIT.  FOUND SHIP’S MAIN BATTERY EMITTING FUMES.  REMOVE AND REPLACE MAIN BATTERY AND CHARGER WITH APU BATTERY AND CHARGER PER GMM 3-5-8.  APU BATTERY P/N 40176-7, S/N 076021 INSTALLED IN MAIN POSITION PER AMM 24-31-01.  APU BATTERY CHARGER INSTALLED IN MAIN POSITION PER AMM 24-31-02.  BATTERY CHARGER OPS CK GOOD.  P/N 2-792-02, S/N 334, MAIN BATTERY INSTALLED DEACTIVATED IN APU POSITION PER AMM 24-31-00. P/N 40176-7M, S/N 75852.  MAIN BATTERY CHARGER INSTALLED DEACTIVATED IN APU POSITION PER AMM 24-31-07 P/N 2-792-02, S/N 1721.  (A)
